MAUDE Adverse Event Report: ANHUI TIANKANG MEDICAL TECHNOLOGY CO., LTD. TKMD; 23G X1 1/2" HYPODERMIC SAFETY NEEDLE

ANHUI TIANKANG MEDICAL TECHNOLOGY CO., LTD. TKMD; 23G X1 1/2" HYPODERMIC SAFETY NEEDLE
Model Number N-2315
Medical Device Problem Codes Retraction Problem (1536); Unintended Movement (3026)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mckesson medical-surgical, inc.Is the assembler of convenience kits that could contain the device from the manufacturer identified in section d.The item ref # and lot # reported and identified in section d have been confirmed as having been used in the assembly of convenience kits supplied by mckesson medical-surgical, inc.We have notified (b)(6) for awareness.
 
Event or Problem Description
Complainant reported multiple needlestick events where the safety shields on the blue 23gx1.5" needle either becomes off center and does not lock or cover the needle.Additionally, the needle shield can be pushed back open even after it has been locked.

Brand Name
TKMD
Common Device Name
23G X1 1/2" HYPODERMIC SAFETY NEEDLE
Manufacturer (Section D)
ANHUI TIANKANG MEDICAL TECHNOLOGY CO., LTD.
no 228, weiyi road
economic development zone
tianchang city, anhui 23930 0
CH  239300
Manufacturer (Section G)
MCKESSON MEDICAL-SURGICAL, INC.
9954 mayland drive
richmond VA 23233
Manufacturer Contact
akash gami
9954 mayland drive
richmond, VA 23233
7792406767
MDR Report Key17455197
Report Number3017368639-2023-00007
Device Sequence Number17963940
Product Code FMI
UDI-Device Identifier06934841570047
UDI-Public06934841570047
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K191644
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/26/2026
Device Model NumberN-2315
Device Catalogue NumberTKSN-008
Device Lot Number20210626
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Initial Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown